MAUDE Adverse Event Report: APOLLO ENDOSURGERY, INC. OVERTUBE ENDOSCOPIC ACCESS SYSTEM; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

APOLLO ENDOSURGERY, INC. OVERTUBE ENDOSCOPIC ACCESS SYSTEM; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number OVT-027-160
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
The inside of the tube was cracked, causing the device to not inflate and therefore, could not hold tube in place.

Brand Name
OVERTUBE ENDOSCOPIC ACCESS SYSTEM
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
APOLLO ENDOSURGERY, INC.
1120 s capital of tx hwy bldg 1, ste 300
austin TX 78746
MDR Report Key9574572
Report Number9574572
Device Sequence Number2224751
Product Code FED
UDI-Device Identifier10811955020701
UDI-Public(01)10811955020701
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/17/2019
Report Date (Section F) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOVT-027-160
Device Catalogue NumberOVT-027-160
Device Lot Number1907-2009
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/10/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight157
Date Report Sent to FDA12/17/2019